RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 141–143 (Mi mz4641)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief Communications

Attractors of nonautonomous dynamical systems and an estimation of their dimension

M. I. Vishik, V. V. Chepyzhov


Full text: PDF file (606 kB)

English version:
Mathematical Notes, 1992, 51:6, 622–624

Bibliographic databases:

Received: 10.02.1992

Citation: M. I. Vishik, V. V. Chepyzhov, “Attractors of nonautonomous dynamical systems and an estimation of their dimension”, Mat. Zametki, 51:6 (1992), 141–143; Math. Notes, 51:6 (1992), 622–624

Citation in format AMSBIB
\Bibitem{VisChe92}
\by M.~I.~Vishik, V.~V.~Chepyzhov
\paper Attractors of nonautonomous dynamical systems and an estimation of their dimension
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 141--143
\mathnet{http://mi.mathnet.ru/mz4641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187488}
\zmath{https://zbmath.org/?q=an:0866.35022}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 622--624
\crossref{https://doi.org/10.1007/BF01263311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600041}


Linking options:
  • http://mi.mathnet.ru/eng/mz4641
  • http://mi.mathnet.ru/eng/mz/v51/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. S. Mel'nik, “Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings”, Math. Notes, 63:2 (1998), 190–196  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:464
    Full text:168
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020